Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On quartic fields of signature one with small discriminant. II
HTML articles powered by AMS MathViewer

by H. J. Godwin PDF
Math. Comp. 42 (1984), 707-711 Request permission

Corrigendum: Math. Comp. 43 (1984), 621.

Abstract:

Tables of quartic fields, having two real and two complex conjugates, and with discriminants between $-7776$ and 0, are given.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 11R16, 11R29
  • Retrieve articles in all journals with MSC: 11R16, 11R29
Additional Information
  • © Copyright 1984 American Mathematical Society
  • Journal: Math. Comp. 42 (1984), 707-711
  • MSC: Primary 11R16; Secondary 11R29
  • DOI: https://doi.org/10.1090/S0025-5718-1984-0736462-9
  • MathSciNet review: 736462